# SDR AALA201708019007

- Difficulty date: July 29, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 53,763 hours, 25,345 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Washer
- Condition: Missing
- Location: Arming Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ARM-DISARM HANDLE IS LOOSE. REPLACED MISSING WASHER AT L4 SERVICE DOOR ARM-DISARM HANDLE IAW AMM 52-13-00.
